Birdman332

Hello! about acne medicine!

Recommended Posts

Hello! i'm new to the forum, but i've been looking for answers from people who know, so i guess this is the right place.

Anyway, I'm on accutane 20/mg every other day, with no side effects other than dry lips and have been for around 5 months, is there a problem if i get a tattoo on my arm to cover a scar? just black ink.

I'm wondering cause I can't do it after the treatment since i'll be living abroad and doesn't seem to be a possibility to get it done there after the treatment which still has a a few more months left. 

has anyone have had a tattoo while on this medicine? I've read it can slow down healing but I'm not sure if it messes up the tattoo itself....

Any input would be appreciated! thank you!

 

ps. sorry if i'm posting this in the wrong place, couldn't pick another forum. 

Share this post


Link to post
Share on other sites

Some artists won't do a tattoo while you're on the medicine. It is possible a test spot could be done to see how it works if you absolutely can't wait, but you don't NEED to have a tattoo done right now, do you? You really don't want to wind up with a problem tattoo that drops ink, or a keliod making the scarring even worse.

Where are you going abroad? Most (maybe all, but some are still clandestine) countries have tattoo shops.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now